# SDR 9800373202

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Part number: D5757030500200
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN FLAPS POSITION ONE SELECTED, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT MESSAGE.  DIVERTED TO IAD FOR LONGER RUNWAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED FLAP SYSTEM.  OPERATIONAL CHECK OK.
